Pacific Journal of Mathematics

The inverse of a continuous additive functional.

Jean-Marie Rolin

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 585-604.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905691

Mathematical Reviews number (MathSciNet)
MR0383554

Zentralblatt MATH identifier
0329.60042

Subjects
Primary: 60J55: Local time and additive functionals

Citation

Rolin, Jean-Marie. The inverse of a continuous additive functional. Pacific J. Math. 58 (1975), no. 2, 585--604. https://projecteuclid.org/euclid.pjm/1102905691


Export citation

References

  • [1] R. M. Blumenthal and R. K. Getoor, Markov Porcesses and Potential Theory, Academic Press, New York and London (1968).
  • [2] L. Breiman, Probability, Addison-Wesley Publishing Company, Inc., Reading, Menlo Park and London (1968).
  • [3] R. K. Getoor, Some remarks on continuous additive functionals. Ann. Math.Stat., 38(1967).
  • [4] R. K. Getoor and M. J. Sharpe, Last exit times and additive functionals, (to appear).
  • [5] K. Ito, Stochastic processes, Aarhus. Lecture Notes Series No. 16 (1969).
  • [6] B. Maisonneuve, Topologies du type de Skorohod, Seminaire de Probabilities VI Lecture Notes in Math. 258. Springer, Berlin, Heidelberg and New York (1972).
  • [7] K. R. Parthasarathy, Probability on Metric Spaces, Academic Press, New York and London (1967).